# SDR 2008UALA05613

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1219, LBL 4 - RBL 4, CORROSION ON ANGLE AT FRAME ATTACH TO SKIN.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW SHEAR TIE.
